# SDR DHL2007802505

- Difficulty date: January 18, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT CRACKED ANGLE AT STA 1420.000 BL 0".  REMOVED CRACKED ANGLE IAW SRM 51-1-21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW ANGLE IAW SRM 51-1-21.
